# SDR 2008FA0000679

- Difficulty date: August 29, 2008
- Submitted: October 14, 2008
- Operation: General aviation
- Aircraft: N111EL
- Make and model: Israel 1125
- Aircraft serial: 055
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 25W711008293
- Condition: Chafed
- Location: Hyd Reservoir
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT HYDRAULIC SYS AND FOUND THE AUXILIARY HYDRAULIC SYS RETURN LINE THAT CONNECTS THE RETURN HYDRAULIC FILTER TOT THE AUXILIARY HYDRAULIC TANK CHAFED, WHICH CAUSED A SLOW LEAK IN THE HYDRA SYS.  ACCOMPLISHMENT OF SB 1125-29-254 "HYDRAULIC TUBE CLEARANCE" PROVIDES INSTRUCTIONS FOR A ONE TIME INSP OF THE CLEARANCE BETWEEN THE PRESSURE TUBE AND THE RETURN TUBE IN THE AREA OF THE HYDR AUXILIARY RESERVOIR. PROCEDURES ARE GIVEN TO ADJUST  OR REPLACE THE AFFECTED TUBE ASSEMBLIES DEPENDENT UPON THE INSPECTION FINDINGS.  ACFT WAS REPAIRED BY REPLACEMENT OF AUXILIARY HYDRA RETURN TUBE PN 25W711008-293 AND ENSURING CLEARANCES WERE MET IAW THE ACCOMPLISHMENT INSTRUCTIONS OF SB 1125-29-254.  (K)
